Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Retroorbital cellulitis recurrence - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
Doctor :   how can i help you
User :   so i think i have cluster headaches
Doctor :   how long have you been suffering?
User :   and i also had this eye infection thing that i was told was cellulitis..and i wanna know if those 2 are related at all cuz they both happened at the same time on the same side of my head
Doctor :   what is the location of your headache?
User :   since the beginning of the year or so
User :   my left side
Doctor :ok
User :   i took antibiotics and it went away but then came back a little a couple months later...should i be worried?
Doctor :   IN cluster headache .. it is usually located to one side and the pain is retro orbital (behind the eye)
Doctor :   Cellulitis in infection of retoorbital tissues
Doctor :   but .. in cellulitis you will usually get fevers
User :   yep i read all a bout it thats how i figured it out but i wanna know about the cellulitis if its related some how n if i need to get special help for it
User :   never got feversi
User :   i could feel the infection spread in my face the longer i took to get it taken care ofi
Doctor :yes , you must use antibiotics for cellulitis
Doctor :   that too in a very strict manner
Doctor :   so that you can get rid of it
User :   i did and it went away, but came back and left a little later without antibiotics
Doctor :   some times you should get IV antibiotics
User :   the 2nd time around it didnt get nearly as bad as it did the first time..but is the headaches and the infection related?
Doctor :at times it might be the reflection of hidden infection
Doctor :   so , Have a physical examination by physician (opthalmologist)
Doctor :   and use the prescription
Doctor :   there is no harm in using antibiotics

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor